Severe. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, your body may not process cholesterol medicines properly.
What might happen:
Your blood levels of cholesterol medicine may increase and cause muscle pain or flu-like symptoms.
What you should do about this interaction:
Contact your healthcare professionals (e.g. doctor or pharmacist) as soon as possible about taking these two medicines together. They may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Dear Doctor Letter. Roche Pharmaceuticals December 1997.
2."Dear Doctor" letter on mibefradil. Roche Pharmaceuticals June 12, 1998.